# SDR SWAA981749

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SERVICE DOOR OVERHEAD EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AND OPS CKD OK PER BOEING MM.  REPAIRED PER BOEING SRM.
